# SDR HEED95202

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N89H
- Make and model: Skrsky S76C
- Aircraft serial: 760406
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Cable Assy
- Part number: 230077522115
- Condition: Defective
- Location: Vor Sys
- Part time: 804 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH VOR NEEDLES HUNT.  NEW CABLE MFG WITH NEW COAX AND CONVERTORS
